Limiting subcontinua and Whitney maps of tree-like continua
Compositio Mathematica, Volume 66 (1988) no. 1, p. 5-14
@article{CM_1988__66_1_5_0,
     author = {Kato, Hisao},
     title = {Limiting subcontinua and Whitney maps of tree-like continua},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {1},
     year = {1988},
     pages = {5-14},
     zbl = {0651.54001},
     mrnumber = {937984},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__66_1_5_0}
}
Kato, Hisao. Limiting subcontinua and Whitney maps of tree-like continua. Compositio Mathematica, Volume 66 (1988) no. 1, pp. 5-14. http://www.numdam.org/item/CM_1988__66_1_5_0/

1 K. Borsuk: Theory of Shape, Monografie Mathematyczne 59, Warszawa (1975). | MR 418088 | Zbl 0317.55006

2 K. Borsuk: Theory of Retracts, Monografie Mathematyczne 44, Warszawa (1967). | MR 216473 | Zbl 0153.52905

3 S.T. Hu: Theory of Retracts, Wayne State Univ. Press, Detroit (1965). | MR 181977 | Zbl 0145.43003

4 H. Kato: Concerning hyperspaces of certain Peano continua and strong regularity of Whitney maps, Pacific J. Math. 119 (1985) 159-167. | MR 797021 | Zbl 0524.55015

5 H. Kato: Shape properties of Whitney maps for hyperspaces, Trans. Amer. Math. Soc. 297 (1986) 529-546. | MR 854083 | Zbl 0607.54014

6 H. Kato: Whitney continua of curves, Trans. Amer. Math. Soc. 300 (1987) 367-381. | MR 871681 | Zbl 0621.54006

7 H. Kato: Whitney continua of graphs admit all homotopy types of compact connected ANRs, Fund. Math. (to appear). | MR 962537 | Zbl 0652.55013

8 H. Kato: Various types of Whitney maps on n-dimensional compact connected polyhedra (n ≽ 2), Topology Appl. (to appear). | Zbl 0631.54004

9 H. Kato: Movability and homotopy, homology pro-groups of Whitney continua, J. Math. Soc. Japan 39 (1987) 435-446. | MR 900978 | Zbl 0608.54003

10 H. Kato: On admissible Whitney maps, Colloq. Math. (to appear). | MR 991218 | Zbl 0703.54009

11 H. Kato: Shape equivalences of Whitney continua of curves, Canad. J. Math. (to appear). | MR 928220 | Zbl 0628.54010

12 H. Kato: On local 1-connectedness of Whitney continua, Fund. Math. (to appear). | MR 978718 | Zbl 0675.54032

13 J.L. Kelley: Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942) 22-36. | MR 6505 | Zbl 0061.40107

14 J. Krasinkiewicz: On the hyperspaces of snake-like and circle-like continua, Fund. Math. 83 (1974) 155-164. | MR 418058 | Zbl 0271.54024

15 J. Krasinkiewicz and S.B. Nadler, Jr.: Whitney properties, Fund. Math. 98 (1978) 165-180. | MR 467691 | Zbl 0376.54013

16 J. Leray: Theorie des points fixes: indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959) 221-233. | Numdam | MR 143202 | Zbl 0093.36702

17 M. Lynch: Whitney properties for 1-dimensional continua, Bull. Acad. Polon. Sci. (to appear). | MR 939010 | Zbl 0637.54028

18 S.B. Nadler, Jr.: Hyperspaces of sets, Pure and Appl. Math. Dekker, New York (1978). | MR 500811 | Zbl 0432.54007

19 A. Petrus: Contractibility of Whitney continua in C(X), Gen. Topology Appl. 9 (1978) 275-288. | MR 510909 | Zbl 0405.54006

20 J.T. Rogers, Jr.: Whitney continua in the hyperspace C(X), Pacific J. Math. 58 (1975) 569-584. | MR 383372 | Zbl 0322.54016

21 H. Whitney: Regular families of curves I, Proc. Nat. Acad. Sci. U.S.A. 18 (1932) 275-278. | JFM 58.0633.02

22 M. Wojdyslawski: Rétractes absolus et hyperespaces des continus, Fund. Math. 32 (1939) 184-192. | JFM 65.0880.03 | Zbl 0021.36001